Finally gave in and tried Oral Minoxidil

neddy2016

Experienced Member
Reaction score
62
Ok so i started taking it 2 days ago. And i have felt an increased anxiety symptom. And sadly i am once again experiencing a scalp tingle in the areas i'm receding. Which is usually a sign my hair is being destroyed from inflammation. It happened with Finasteride, it happened with topical minoxidil and now its happening with oral minoxidil.

And i know people will say its only been 2 days. But maybe i don't need more days to tell something is wrong. Maybe my immune system is just over-protective and overreactive to chemistry changes. But its so depressing. Im probably gonna have to take the hint with the scalp tingle and stop because I'm certainly not shedding, is just sharp tingles every so often.

I will say this though. day 2, my hair looked pretty darn thick and i dunno if that was the oral minoxidil or not. Hey if i can get a scalp itch in just 2 days then im sure my hair can thicken the same way. Maybe it was just testosterone i dunno. That usually darkens and thickens my hair.

And im only on half a 2.5mg tablet. thats how f*cked i am. Someone up must really love my confidence issues.
 
Last edited:

PRIMEN

Established Member
My Regimen
Reaction score
80
I'm not trying oral minoxidil because I might get hypotrichosis. I already have dark pigmented hair everywhere without minoxidil, just by nature, upper arms, chest, stomach, shoulders, back, upper back etc. everywhere and a lot. I might become a chewbacca from oral minoxidil.
 

mooreu

Established Member
My Regimen
Reaction score
122
@neddy2016 Your mistake was starting at a dose of 2.5 mg. You should have begun at 1/4 of that dose and slowly titrated upwards. Btw your immune system has nothing to do with minoxidil and no drug is going to affect your hair in 2 days.
 

neddy2016

Experienced Member
Reaction score
62
I am still experiencing heavy anxiety, itchy scalp and now depression. I only took it for 2 days and only half a tablet. And i feel like im being punished for doing so.

Im sorry but im gonna have to argue to that and say my body does surprisingly react quickly to things. its like having allergy, your body doesnt need weeks to realise something is wrong and react to the substance.

Its basically a fight or flight response isn't it? Your body will attempt to counteract potential danger. And presumbaly your immune system has a part in that. Im rarely ever ill, maybe once a year. and when i am i usually get over it in just 1 day. So i have a VERY good immune system. And im a very healthy person phisically who at 37 experiences no aches or pains. Phisically and energetically im still in my 20s. Its just a shame my hairline won't match that.

Infact isnt there talk that supression your immune system can actually make minoxidil work better? I believe its been mentioned before that some people actually do that with medication.
 
Last edited:

MrClean1

Established Member
My Regimen
Reaction score
67
I am still experiencing heavy anxiety, itchy scalp and now depression. I only took it for 2 days and only half a tablet. And i feel like im being punished for doing so.

Im sorry but im gonna have to argue to that and say my body does surprisingly react quickly to things. its like having allergy, your body doesnt need weeks to realise something is wrong and react to the substance.

Its basically a fight or flight response isn't it? Your body will attempt to counteract potential danger. And presumbaly your immune system has a part in that. Im rarely ever ill, maybe once a year. and when i am i usually get over it in just 1 day. So i have a VERY good immune system. And im a very healthy person phisically who at 37 experiences no aches or pains. Phisically and energetically im still in my 20s. Its just a shame my hairline won't match that.

Infact isnt there talk that supression your immune system can actually make minoxidil work better? I believe its been mentioned before that some people actually do that with medication.
Try every other day and see if that helps.
 

neddy2016

Experienced Member
Reaction score
62
No I'm too broken to be able to use it. My body seems to have a very over exaggerative reaction to things these days.

I even started to get the same itch sensation when i was taking biotin too for several weeks. So had to stop. Lost alot of hair in that time and the itch still hasn't fully subsided.

I feel like the more circulation that goes to my scalp, the more my hair things out for some reason.
 

Lumalux

Established Member
My Regimen
Reaction score
160
I'm not trying oral minoxidil because I might get hypotrichosis. I already have dark pigmented hair everywhere without minoxidil, just by nature, upper arms, chest, stomach, shoulders, back, upper back etc. everywhere and a lot. I might become a chewbacca from oral minoxidil.
This is likely to happen. I am not a hairy person naturally, and oral Minoxidil made my forearms and hands quite hairy which I actually love. It was a wanted effect.
 
Top